# SDR ASAA1159970

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 4,348 hours, 1,398 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC DISPLAY FROZEN.  ACARS OPS OK.  PER ENGINEERING REQUEST ACCOMPLISHED THE FOLLOWING.  REMOVED FMC NR 1 AND DISCONNECTED CONNECTORS D3267 D3263 D45235P AND D5925J.  WHILE SHAKING ACCESIBLE WIRE BUNDLES AND CHECKING PIN SECURITY AND TENSION VERIFIED GOOD CONTINUITY WITH NO FLUCTUATIONS THROUGH THE FOLLOWING PIN PAIRS D5925P A6 TO D3263 L D45235P B14 D6063J 12 AND D5925P A7 TO D3263 M D45235P B17 D6063J 13.  WIRES AT TB521 YA3 AND YB3 SECURE.  NO OTHER DISCREPANCIES NOTED.  COULD NOT DUPLICATE.  RE-INSTALLED FMC NR 1 REF MM34 61 02 AND RE CONNECTED D3267 D3263 D45235P AND D5925J. PRECAUTIONARY REPLACED R475 FMC TRANSFER RELAY NR 1 REF WDM34 61 11. FMC NR 1 AND R475, OPS NORMAL.
